# SDR 99ZZZX2386

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8542228
- Condition: Leaking
- Location: Oil System
- Component: Lorinordam
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART RECEIVED EPOXY REPAIRS THAT FAILED DURING NORMAL SERVICE.  EPOXY WAS USED OVER CRACKS WHICH WORKED THROUGH TO THE SURFACE OF THE HARDENED EPOXY ALLOWING THE OIL COOLER TO LEAK AGAIN.  SUBMITTER STATED EPOXY FAILURE IS COMMON IN OIL COOLERS AND RECOMMENDED ELIMINATING EPOXY USE IN OIL COOLERS.  REF:  P.O.C.S. W/O NR 21054.
